Translator Disclaimer
March 2021 Maclaurin's type infinite products involving certain transcendental functions
Mohammad Idris Qureshi, Mahvish Ali, Dilshad Ahamad, Saima Jabee
Tbilisi Math. J. 14(1): 83-96 (March 2021). DOI: 10.32513/tmj/1932200817

Abstract

In this paper, some infinite product representations of certain transcendental functions (whose all possible zeros and $n$-th order differential coefficient at the point $x=0$, can be calculated easily) are obtained by using the theory of polynomial equations. This approach is novel as it is different from the approaches used by other authors.

Citation

Download Citation

Mohammad Idris Qureshi. Mahvish Ali. Dilshad Ahamad. Saima Jabee. "Maclaurin's type infinite products involving certain transcendental functions." Tbilisi Math. J. 14 (1) 83 - 96, March 2021. https://doi.org/10.32513/tmj/1932200817

Information

Received: 9 June 2020; Accepted: 15 November 2020; Published: March 2021
First available in Project Euclid: 1 April 2021

Digital Object Identifier: 10.32513/tmj/1932200817

Subjects:
Primary: 40A20
Secondary: 40A30

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 1 • March 2021
Back to Top